On Generalized Lorentz Sequence Space Defined by Modulus Functions

Ogur O., Duyar C.

FILOMAT, vol.30, no.2, pp.497-504, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1602497o
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.497-504
  • Keywords: Lorentz sequence space, modulus function, paranorm
  • Ondokuz Mayıs University Affiliated: Yes


The object of this paper is to introduce generalized Lorentz sequence spaces L(f, v, p) defined by modulus function f. Also we study some topologic properties of this space and obtain some inclusion relations.